RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ginzburg, G M

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:33
Abstract pages:197
Full texts:93

http://www.mathnet.ru/eng/person39427
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/450672

Publications in Math-Net.Ru
1966
1. G. M. Ginzburg, “Sur un probleme de la theorie des equations differentiellcs stochastiques de S. Bernstein”, Teor. Veroyatnost. i Primenen., 11:2 (1966),  330–333  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:2 (1966), 291–294
1951
2. G. M. Ginzburg, “On uniqueness conditions for limit distributions”, Izv. Akad. Nauk SSSR Ser. Mat., 15:6 (1951),  563–580  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021